# SDR HEEA079354

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,208 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Part serial: 8012551
- Condition: Intermittent
- Location: Afcs
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PITCH CHANNEL KICKING INTERMITTENTLY IN FLIGHT.
